MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 6/28/2023, it was reported by a sales representative via email that the fibertag tightrope rt from an ar-1288qis-90 quadlink implant system snapped at the shortening strand of the mechanism during tensioning.This was discovered during a quad aclr procedure.The case was completed by removing the graft, prepping the tibial side, and using an ar-4030c-10 fastthread biocomposite interference screw to reimplant the graft instead of the fibertag tightrope rt.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to excessive forces shortening the suture strands.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17418075
Report Number1220246-2023-07356
Device Sequence Number15237582
Product Code GAT
UDI-Device Identifier00888867344747
UDI-Public00888867344747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15078992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown